Manufacturer: Omega Pharmaceuticals Pvt Ltd
Salt Composition : Ibuprofen(100mg), Paracetamol(125mg)
Strip of 10 Tablet Cr
(Inclusive of all taxes)
To make the most of this medicine, adhere to the prescribed dose, time, and way while giving this medicine to your child. Give it to your child orally, preferably after meals as this will prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking Antidol 100 mg/125 mg Tablet, give the same dose again. In case it is already time for the next dose, skip repeating it. Never give more than the recommended dose for fast relief as that may cause unwanted effects in your child.
Your child may exhibit side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea after taking this medicine. These side effects are temporary and should subside once your child’s body adapts to the medicine. In case they persist or become bothersome for your child, do consult your child’s doctor on a priority basis.
Before giving Antidol 100 mg/125 mg Tablet to your child, do inform your child’s doctor if your child is allergic to any medicine or products, or has any history of heart problems, birth defects, liver disease, kidney disease, lung disease, or bleeding disorder. This information is critical for dose alteration and helps in planning your child's overall treatment.
They inhibit synthesis of prostaglandins by inhibiting cyclo-oxygenase (COX), present as COX-1 and COX-2. Their analgesic and anti-inflammatory effects are a consequence of COX-2 inhibition.
Ibuprofen is rapidly and completely absorbed following oral administration (tmax, ~ 1–2 h depending on the specific oral formulation), and unbound concentrations show linear pharmacokinetics at commonly used doses. It is extensively (>98%) bound to plasma proteins at therapeutic concentrations
It distributes rapidly and evenly throughout most tissues and fluids and has a volume of distribution of approximately 0.9L/kg. 10 to 20% of the drug is bound to red blood cells. Paracetamol is extensively metabolised (predominantly in the liver), the major metabolites being the sulphate and glucuronide conjugates.
Antidol 100 mg/125 mg Tablet does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-
Common side effects of Antidol
Nausea
Vomiting
Abdominal pain
Heartburn
Diarrhea
If you are allergic to ibuprofen, paracetamol or similar medicines (painkillers). If you have serious heart failure problems or heart-related disorders. If you have problems with your liver or kidneys.
Ibuprofen+Paracetamol is used for pain relief and fever. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses. Ibuprofen + Paracetamol is a combination of two medicines: Ibuprofen and Paracetamol.
It's safe to take paracetamol with other types of painkiller that don't contain paracetamol, such as ibuprofen, aspirin and codeine. Do not take paracetamol alongside other medicines that contain paracetamol. If you take 2 different medicines that contain paracetamol, there's a risk of overdose.
Do not chew, crush or break it. Antidol 100 mg/125 mg Tablet is to be taken with food.
Store below 30°C
Do not panic. Unless your doctor has advised a specific regime for your child, you can give the missed dose as soon as you remember it. Skip the missed dose if it’s almost time for the next dose. Do not give a double dose and follow the prescribed dosing schedule.
Consult a doctor before taking any medicines.
Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice.
Give plenty of fluids to your child, if diarrhea occurs as a side-effect.
Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
If Antidol 100 mg/125 mg Tablet does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Antidol 100 mg/125 mg Tablet is to be taken with food.
Q. When will my child feel better?
You may be required to give Antidol 100 mg/125 mg Tablet to your child for a few days to weeks, depending upon the severity of the infection. Continue to give this medicine to your child in the dose and frequency advised by the doctor. You will soon notice that the pain or fever will reduce and your child will start feeling better. Do consult the doctor if your child continues to feel unwell even after completion of the full prescribed course of the medicine.
Q. My child’s fever is persistent even after taking Antidol 100 mg/125 mg Tablet. What should I do?
If the fever doesn't come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child’s doctor for specific treatment.
Q. Can I increase or decrease the dose of Antidol 100 mg/125 mg Tablet for my child by myself according to the severity of illness?
No, it is not recommended to alter the dose of the medicine without consulting a doctor. While an unrequired increase in the dose may lead to toxicity, a sudden decrease may bring back the symptoms. So, instead of making alterations by yourself, speak to your child’s doctor if you feel a change in dose may be needed.
Q. How should Antidol 100 mg/125 mg Tablet be stored?
Antidol 100 mg/125 mg Tablet should be stored at room temperature, in a dry place, away from direct heat and light. Also, keep all medicines out of the reach and sight of children to avoid any accidental intake.